MathSciNet Relay Station
MathSciNet bibliographic data
MR1933048 65C05 (65D30 68Q25)
Hickernell, Fred J.; Wang, Xiaoqun The error bounds and tractability of quasi-Monte Carlo algorithms in infinite dimension. Math. Comp. 71 (2002), no. 240, 1641–1661.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement